Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The New Exponentiated T-X Class of Distributions:Properties, Characterizations and Application

Keywords

Exponentiated family; T-X family of distributions; New T-X family of distributions; Exponentiated distribution; Characterizations.

Description

In this article, we introduce a new class of distributions called the New Exponentiated T-X family of distributions. A special sub-model of the proposed family, called a new exponentiated exponential-Weibull is considered in detail. Some structural properties associated with this new class of distributions are obtained. Certain characterizations of the proposed family are presented. Maximum likelihood estimators of the model parameters are obtained and Monte Carlo simulation study is conducted to evaluate the performances of these estimators. Finally, the importance of the new family is illustrated empirically via a real-life application.



Date

2019-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 4, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810